# SDR UPS06M46669

- Difficulty date: January 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE NR 9R EXISTING REPAIR BUSHING CORRODED.  CORRODED BUCKET BUSHING REMOVED.  CORROSION AT BORE REMOVED REMAINING BLEND OUT 0.200" EXCEEDED LIMIT.  BARREL NUT BORE CLEANED AND PROTECTED.  DVI CARRIED OUT AND NO CORROSION FOUND.  FAB AND PROTECTED REPAIR BUCKET BUSHING.  SEALANT APPLIED AND PAINTED PRIMER.  REPAIR CARRIED OUT AT BORE NR 9R IS A ACCEPTABLE IAW EN1055-06.
